# SDR IPXA2024071598349

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,766 hours, 21,371 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Config
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  EMERGENCY DECLARED, DUE FUEL CONFIG EICAS MESSAGE AT TOP OF CLIMB DEFERRED PER EO-90886-REQ1 1 FLT CYCLE.
